Blood Coagulation In Stroke Patients?

Illustration of Blood Coagulation In Stroke Patients?
Illustration: Blood Coagulation In Stroke Patients? cdc.gov

Good afternoon doctor,

1 Answer:

Hello

Thank you for using the HealthReplies.com consulting service

We understand your complaints and concerns. Previously, let us first discuss the drugs that are consumed by your mother. Plataal contains the active ingredient cilostazol, which functions as an antiplatelet, helping to widen blood vessels and reduce pain. This drug inhibits blood clots by platelets and helps blood flow. While ascardia is a drug that works to prevent thrombosis (clots due to platelets) which can disrupt blood flow and trigger heart problems. This drug can also be used as a pain reliever. Aspirin is often used in patients with a history of heart disease, stroke and other blood vessel disorders. Plavix contains clopidogrel which is useful for antiplatelets and is often given to patients who are at high risk of heart disease and stroke. Lincocin is an antibiotic, cataflam is a powerful non-steroidal anti-inflammatory drug and tuzalos is a cold medicine.

The possibility of black bowel complaints caused by the use of drugs that have been consumed by your mother. All drugs consumed by your mother use the oral route (taken from the mouth) so it is not uncommon if it causes side effects on the digestive tract. Gastrointestinal bleeding is a side effect that is common in patients, especially geriatric / elderly patients. Side effects of bleeding are often caused by pain medications that are used for a long time. But in the elderly, without prolonged use can trigger the emergence of these side effects because the effect of age has an impact on the decline in physiological functions of all body organs.

Age has a considerable influence related to the effectiveness of the drug, because the older a person is, the aging process occurs in almost all organs of the body, and cause a decrease in the function of organs in the body. Elderly patients often get elevated blood levels of the drug because the process of spending is not smooth enough to do due to decreased kidney function. This is what can cause side effects easily found in the elderly, so the provision of drugs must be done carefully and requires rigorous evaluation.

Related to your question, the swollen index finger can be caused by various factors, including due to cystal gout, reumathoid arthritis, infection, trauma, etc.

D-dimer examination aims to determine the thickness of the blood which can be a risk of blockage / thrombus. This examination is usually done in patients with suspected deep vein platelets (DVT), pulmonary embolism, stroke, and heart disease. Symptoms that often indicate the need for this examination is swelling in one leg, pain, discoloration of the feet, tingling in the affected leg, coughing, shortness of breath and chest pain.

I suggest conducting an examination and treatment to a specialist in geriatric disease, who has expertise in the field of geriatrics / the elderly. Do not hesitate to do a consultation and examination to an internist in order to get the right information and treatment. Complete blood tests, including uric acid and RA factors can help to rule out the possibility of gout and reumathoid arthritis, besides that doppler examination of blood vessels, rothgen and MRI can help to determine a definitive diagnosis.

So much information that I can convey, hopefully it helps

: by

Related Question

No Blood Spots Appear When Young Pregnant?

No Blood Spots Appear When Young Pregnant?

(1 year ago)

Hay .. I was pregnant young .. but I did not find blood spots like the characteristics of “young pregnant people in general. Is it reasonable?...

How To Deal With Tonsils In Children Aged 3 Years?

How To Deal With Tonsils In Children Aged 3 Years?

(1 year ago)

, I want to ask r n My 3 year old child has tonsillitis, it is not true for 1 month that the swelling is not true, but my child does not have a fever, his appetite is also good. Th...

The Cause Of A 6-year-old Child Becomes Plummet After Recovering From Fever And Vomiting?

The Cause Of A 6-year-old Child Becomes Plummet After Recovering From Fever And Vomiting?

(1 year ago)

, my son is a boy aged 6,5..10 days ago he has a fever after 3 days of vomiting, I brought it to the doctor and was prescribed medicine … After the medicine was gone he recov...

Leave a Reply

Your email address will not be published. Required fields are marked *